MAUDE Adverse Event Report: THORATEC CORPORATION HEARTMATE® POWER MODULE (N/A); VENTRICULAR (ASSIST) BYPASS

THORATEC CORPORATION HEARTMATE® POWER MODULE (N/A); VENTRICULAR (ASSIST) BYPASS
Model Number L103868
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1-a4: there was no patient involved.Section d4: manufacture date (h4) will be provided upon investigation.The primary udi number in d4 is reflective of all available information.Section g3: there was no patient involved in this event.The pma# provided is associated with most recent approval.No further information was provided.A supplemental report will be submitted when the manufacturer¿s investigation is completed.
 
Event or Problem Description
It was reported that during routine preventative maintenance the indicators on the power module (pm) were not lighting when the pm was plugged in.The power cable was changed, and the issue persisted.The power cable functioned when testing with a different pm on the same outlet.
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: the reported event of the power module light emitting diode (led) indicators not working was not confirmed.The power module (serial: (b)(6)) was not returned for testing.Provided information from the customer reported a different power cable was used, and the issue persisted.The old power cable was able to operate a different power module without issue.A root cause for the reported event could not be conclusively determined through this investigation.The relevant sections of the device history records for (b)(6) were reviewed and showed no deviations from manufacturing or quality assurance specifications.The reported event of the power module light emitting diode (led) indicators not working was not confirmed.The power module (serial: (b)(6)) was not returned for testing.Provided information from the customer reported a different power cable was used, and the issue persisted.The old power cable was able to operate a different power module without issue.A root cause for the reported event could not be conclusively determined through this investigation.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
HEARTMATE® POWER MODULE (N/A)
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
lindsey sallese
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key23577909
Report Number2916596-2025-07197
Device Sequence Number18488957
Product Code DSQ
UDI-Device Identifier05415067039545
UDI-Public(01)05415067039545(11)240829
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P160054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL103868
Device Catalogue NumberL103868
Device Lot Number10489410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown